Please use this identifier to cite or link to this item:

Title: Blow-up results and asymptotic behavior of the Emden-Fowler equation u''=|u|^{p}/Acata Mathematia Scientia
Authors: 李明融
Li, Mengrong
Keywords: Estimate;life-span;blow-up;blow-up rate;stability
Date: 2007-10
Issue Date: 2008-12-24 13:35:55 (UTC+8)
Abstract: In this article the author works with the ordinary differential equation u″= |u|p for some p > 0 and obtains some interesting phenomena concerning blow-up, blow-up rate, life-span, stability, instability, zeros and critical points of solutions to this equation.
Relation: ACTA MATHEMATICA SCIENTIA, 27(4), 703-734
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
703734.pdf547KbAdobe PDF1097View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing